DOI 10.2169/internalmedicine.55.6787
Recurrent Streptococcus agalactiae Toxic Shock Syndrome Triggered by a Tumor Necrosis Factor-α Inhibitor.
Аннотация
Streptococcal toxic shock syndrome caused by group B streptococcus (GBS) is a rare, but lethal disease. We experienced a 45-year-old woman with pustular psoriasis who developed toxic shock-like syndrome during infliximab treatment. Surprisingly, similar episodes recurred three times in one year with restarting of infliximab treatments. In the third episode, GBS were detected in blood, urine, and vaginal secretion cultures. These episodes of shock syndrome were possibly due to GBS. To the best of our knowledge, this is the first case report of recurrent streptococcal toxic shock syndrome possibly caused by GBS which was induced by anti-TNF-α inhibitor therapy. The restarting of biological agents in patients with a history of toxic shock syndrome should therefore be avoided as much as possible.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.